# SDR IPXA2014021281896

- Difficulty date: January 28, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 75,109 hours, 11,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Gouged
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 1C, EXISTING REPAIR DOUBLER GOUGED AT LOWER AFT CORNER OF CENTER CARGO DOOR CUTOUT BS 1781, L40-41R.  REPAIRED EXISTING DOUBLER/TRIPLER AT CENTER CARGO DOOR CUTOUT IAW EA 011-5330-01-A5085, REV IR AND MD11-5330- 53401-A.
